# SDR XROR2014FA0000341

- Difficulty date: May 6, 2014
- Submitted: May 29, 2014
- Operation: General aviation
- Aircraft: N2307C
- Make and model: Beech A36
- Aircraft serial: E3107
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: Te Flaps
- Part time: 1,598 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, WHILE INSPECTIN THE FLAPS REFERENCING SAFETY COMMUNIQUE 313, CRACKS WERE FOUND IN THE NOSE RIB ASSEMBLY AT THE ACTUATOR ATTACHMENT BRACKET ON THE LT AND RT FLAPS.
